# SDR A6WA20040020

- Difficulty date: February 6, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL ON APPROACH FLAPS AT 30 DEGREES.  (M)
